JOURNAL BROWSE
Search
Advanced SearchSearch Tips
τ-CENTRALIZERS AND GENERALIZED DERIVATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
τ-CENTRALIZERS AND GENERALIZED DERIVATIONS
Zhou, Jiren;
  PDF(new window)
 Abstract
In this paper, we show that Jordan -centralizers and local -centralizers are -centralizers under certain conditions. We also discuss a new type of generalized derivations associated with Hochschild 2-cocycles and introduce a special local generalized derivation associated with Hochschild 2-cocycles. We prove that if is a CDCSL and is a dual normal unital Banach -bimodule, then every local generalized derivation of above type from into is a generalized derivation.
 Keywords
Jordan -centralizer;local -centralizer;local generalized derivation;Hochschild 2-cocycle;
 Language
English
 Cited by
1.
Characterizations of generalized derivations associated with hochschild 2-cocycles and higher derivations, Quaestiones Mathematicae, 2016, 39, 6, 845  crossref(new windwow)
 References
1.
E. Albas, On ${\tau}$-centralizers of semiprime rings, Sibirsk. Mat. Zh. 48 (2007), no. 2, 243-250

2.
E. Albas, On ${\tau}$-centralizers of semiprime rings, Siberian Math. J. 48 (2007), no. 2, 191-196. crossref(new window)

3.
The Hadwin Lunch Bunch, Local multiplications on algebras spanned by idempotents, Linear and Multilinear Algebra 37 (1994), no. 4, 259-263. crossref(new window)

4.
D. Hadwin and J. Li, Local derivations and local automorphisms, J. Math. Anal. Appl. 290 (2004), no. 2, 702-714. crossref(new window)

5.
P. Halmos, A Hilbert Space Problem Book, Springer-Verlag, 1974.

6.
C. Laurie and W. Longstaff, A note on rank-one operators in reflexive algebras, Proc. Amer. Math. Soc. 89 (1983), no. 2, 293-297. crossref(new window)

7.
J. Li, Commutants and double commutants of reflexive algebras, Kyushu J. Math. 50 (1996), no. 1, 171-178. crossref(new window)

8.
A. Nakajima, Note on generalized Jordan derivations associate with Hochschild 2-cocycles of rings, Turkish J. Math. 30 (2006), no. 4, 403-411.

9.
B. Zalar, On centralizers of semiprime rings, Comment. Math. Univ. Carolin. 32 (1991), no. 4, 609-614.